# SDR ASAA2018081532789

- Difficulty date: August 13, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 16,624 hours, 5,588 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THREE TIMES DURING FLIGHT,  EXPERIENCED DUAL FMC FAILURE. ALL THREE EVENTS STARTED ON THE CAPTAIN`S SIDE AND ONE MINUTE LATER OCCURRED ON THE FIRST OFFICER`S SIDE.  ALL THREE EVENTS SEEMED TO CLEAR THEMSELVES AFTER APPROXIMATELY 5 MINUTES.  NO OCCURRENCES DURING THE LAST 1 1/2 HRS OF FLIGHT.   ACFT GROUNDED.  PERFORMED FIM 34-61, TASK 801,  FMS BITE PROCEDURE. CHECKED GOOD.  INFLT FAULT FOR LAST FLT, BOTH FMC FAULTED EACH OTHER WITH 300-6R ENTERED, BOTH FMC COMPUTERS HAD A PGM FAULT.  PERFORMED FIM 34-61, TASK 807 FOR PGM FAULT, OPS NORMAL, INTERMITTENT FAULT. FMC SYSTEM OPS TESTED GOOD IAW AMM 34-61-00.
